# SDR AWXA200601910

- Difficulty date: October 15, 2006
- Submitted: November 13, 2006
- Operation: Air carrier
- Aircraft: N311AW
- Make and model: Boeing 737-3G7
- Aircraft serial: 24712
- Aircraft time: 50,662 hours, 34,077 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat Track
- Part number: 65C266645
- Condition: Corroded
- Location: L/E Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN -  MAJOR REPAIR  - C-16 CHECK - CORROSION ON RIGHT WING NR 6 SLAT INBOARD MAIN TRACK, SS 283.80.  REPLACED RIGHT WING NR 6 SLAT INBOARD MAIN TRACK, SS 283.80 IAW B737-300AMM 20-50-11-02 FIGURE 202.
